Elementary methods in the theory of L-functions, VIII. Real zeros of real L-functions
Acta Arithmetica, Tome 33 (1977) no. 1, pp. 89-98
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_33_1_89_98,
author = {J. Pintz},
title = {Elementary methods in the theory of {L-functions,} {VIII.} {Real} zeros of real {L-functions}},
journal = {Acta Arithmetica},
pages = {89--98},
year = {1977},
volume = {33},
number = {1},
doi = {10.4064/aa-33-1-89-98},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-33-1-89-98/}
}
TY - JOUR AU - J. Pintz TI - Elementary methods in the theory of L-functions, VIII. Real zeros of real L-functions JO - Acta Arithmetica PY - 1977 SP - 89 EP - 98 VL - 33 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-33-1-89-98/ DO - 10.4064/aa-33-1-89-98 LA - en ID - 10_4064_aa_33_1_89_98 ER -
J. Pintz. Elementary methods in the theory of L-functions, VIII. Real zeros of real L-functions. Acta Arithmetica, Tome 33 (1977) no. 1, pp. 89-98. doi: 10.4064/aa-33-1-89-98
Cité par Sources :